# SDR FDKA200608186

- Difficulty date: August 2, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 13,727 hours, 12,641 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW NOTED THE OVERWING EMERGENCY EXIT LIGHTS WON’T ILLUMINATE.  MAINTENANCE RESECURED THE CONNECTOR AND OPS CHECKED GOOD.
